How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

The structure of shock waves in magnetohydrodynamics

About this Title

Mahmud Hesaaraki

Publication: Memoirs of the American Mathematical Society
Publication Year 1984: Volume 49, Number 302
ISBNs: 978-0-8218-2303-3 (print); 978-1-4704-0712-4 (online)
MathSciNet review: 743547
MSC: Primary 76W05; Secondary 35L67, 76L05

View full volume PDF

View other years and numbers:

Table of Contents


  • I. Introduction and background
  • II. Existence and uniqueness of structure for fast and slow shocks
  • III. Existence of structure for switch-on and switch-off shock waves
  • IV. Subshocks and the existence of structure for fast and slow shock waves for singular viscosities